# SDR AALA20060315

- Difficulty date: May 19, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY EXIT LIGHT AT LEFT NUMBER FOUR DOOR INOPERATIVE.  REPLACED BULB FOR EMERGENCY EXIT LIGHT AT LEFT NUMBER FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
